Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Athina1989

Tiny bumps on cheeks during and post accutane

Recommended Posts

I am 9 weeks post accutane.i went on it because on persistent chin acne which has cleared up.I didn't have any acne on my cheeks but about 2months into my treatment I starting developing what looks like milia or like a sandpaper/bumpy feeling on both my inner cheeks.my doctor told me this is normal because of the dry skin and keep moisturizing and it will fade but it still hasn't.I just started differin thinking it may help to smooth out the bumps only twice a week (it's only been a week)but I feel it may be making it worse.Help what should I do?is this normal?super frustrating as I never had any acne on my cheeks before tane and all my side effects from the drug are gone..:( 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×